# SDR DALA1224863209

- Difficulty date: April 14, 2012
- Submitted: April 19, 2012
- Operation: Air carrier
- Aircraft: N309US
- Make and model: Airbus A320-211
- Aircraft serial: 118
- Aircraft time: 6,296 hours, 2,844 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FWD PIT FLOOR PANEL 131HF DELAMINATED AND IS MISSING UPPER SKIN AROUND TIE DOWN FITTINGS.  FABRICATED FLOOR PANEL 131HF ON STAM TRAVELER T12/927777 PER DWG 3D25-37705.  DAMAGE DIA L=6" X W=6".  PANEL TO BE INSTALLED ON W/C 2500-5018.
